# SDR IPXA2017040715895

- Difficulty date: March 14, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING STRINGER 14 CRACKED, XORS 506 - 538.  REPAIRED THE WING STRINGER IAW EA 011-5710-01-A6726, REV IR, AND EO MD11-5710-63835-A (MAJOR).
